By TLB Media Director: Leslie Carol Botha
No it is not all in your head…. Postural Orthostatic Tachycardia Syndrome has been around for a long time.. but the numbers have been increasing exponentially since the advent of the HPV vaccines, Gardasil and Cervarix. Doctor’s do not recognize or understand this syndrome… mitochondrial defects… some say concussions, diabetes…neurotransmitter dysfunction. And yes, they got bonked in the head with a dangerous vaccine that annihilated their neuro-endocrine-immune system.
Dr. Boris commented in his video below that POTS is due to a rapid growth or hormonal change that sets these patients off at puberty. he also noted that POTS is a secondary event after a primary insult. He goes on to say that this is typically seen in adolescent girls (5 to 1). This is all screaming GARDASIL adverse reaction.
Dr Boris admits that most of the afflicted were healthy – and then they were not. He went on to say that most patients and family’s can tell you the month if not the exact date when their health took a turn for the worse… The first question I would ask is what was the date of their vaccination?
The girls with the highest rate of adverse reaction all fall into the category that Dr. Boris describes.
They are typically high achieving adolescent girls.
For an article like this to appear in a New York Parent magazine, you know that POTS is reaching epidemic proportions among our youth. Those who work with girls and their families injured by Gardasil are well aware that this emerging “teen disease,” is an adverse reaction to the vaccine. PERIOD.
What have we done to a generation of girls? And now boys?
Apologies to the author…. this is probably not the intro she would want to see to her article. But our children are sick and we need to be making the connection as to why. Especially in light of the fact, that this vaccine is now being required in some states across the U.S. girls and now boys are receiving the vaccine without their parent’s informed consent.
The teen disease you’ve probably never heard of
New York Parenting
By Danielle Sullivan
August 12, 2015
Julia Swanson was a vivacious, smart, and fun-loving teen until, quite abruptly, she wasn’t. One day, she felt dizzy, nauseous, and her heart was racing before leaving for school. Thinking she was coming down with the flu, she brushed it off. After a few days, the flu never set in but Julia kept having these symptoms. Then she almost passed out in school after walking up the stairs.
Doctor after doctor could not identify why a healthy teen was experiencing such debilitating symptoms. One said it was simple tachycardia — an abnormally rapid heart rate — brought on by the stress of school. Another said it could be anxiety or panic disorder. Another said it was irritable bowel syndrome. Yet another said it was a hormonal imbalance. The last one said it was allergies. Julia became unable to walk very far, be active, concentrate, socialize, or do anything she would normally enjoy doing.
Every doctor she visited missed the diagnosis. It wasn’t until her mother, Elaine, took her to a psychiatrist to rule out any psychiatric conditions, but the doctor said he didn’t think she had any mental issues at all. In fact, she was reacting very normally for someone going through such terrifying physical experiences day in and day out. “She may have POTS,” he said. It was the first time that Elaine had heard the term before.
Postural Orthostatic Tachycardia Syndrome is a form of dysautonomia (when the autonomic nervous system malfunctions) that affects a large portion of teens. Symptoms may include heart palpitations, extreme fatigue, brain fog, nausea, headache, light-headedness, heat intolerance, exercise intolerance, insomnia, headaches, gastric problems, chronic pain, and near-fainting or full fainting spells, especially upon standing upright or walking. The symptoms are “severe enough to limit daily functioning” says Dr. Blair Grubb, a leading Postural Orthostatic Tachycardia Syndrome specialist in the country. Many compare the quality of life to that of having congestive heart failure.
There is no cure for it, but a variety of medications and lifestyle modifications help alleviate symptoms. The first primary therapy is extra fluids and extra salt to increase the blood volume, as most people with suffer from hypovolemia, or low blood volume, which increases their orthostatic intolerance.
“The Postural Orthostatic Tachycardia Syndrome…” by Dr. Jeffrey Boris, a pediatric cardiologist at Children’s Hospital of Philadelphia.